# SDR NSVA2011189

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 37,063 hours, 45,104 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GRAY SMOKE FROM RT ENGINE TAIL PIPE.  MX INSPECTED RT ENGINE, DRAINED EPA CAN AND PERFORMED RUNS COULD NOT DUP.
